Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The resultant of the cyclotomic polynomials $ F\sb{m}(ax)$ and $ F\sb{n}(bx)$

Author: Tom M. Apostol
Journal: Math. Comp. 29 (1975), 1-6
MSC: Primary 10A40
MathSciNet review: 0366801
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The resultant $ \rho ({F_m}(ax),{F_n}(bx))$ is calculated for arbitrary positive integers m and n, and arbitrary nonzero complex numbers a and b. An addendum gives an extended bibliography of work on cyclotomic polynomials published since 1919.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40

Additional Information

PII: S 0025-5718(1975)0366801-7
Keywords: Cyclotomic polynomials, resultants
Article copyright: © Copyright 1975 American Mathematical Society